# SDR YENA200659

- Difficulty date: June 21, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 24,309 hours, 9,571 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE SMELL IN FWD CABIN.  TV'S TURNED OFF-SMELL GONE.  ACCOMPLISHED TSM TASK 24-00-00-810-823 FOR ELECTRICAL BURNING SMELL IN FWD CABIN.  ALSO ACCOMPLISHED TSM TASK 23-39-00-810-801 ELECTRICAL ODORS OR FUMES IN THE CABIN DUE TO LIVE TV SYSTEM DURING FLIGHT EVENT.  THERE WAS NO LOSS OF VIDEO AND SMELL DISAPPEARED BEFORE LIVE TV SHUT OFF, ACCORDING TO FA 1.  INSPECTION REVEALED NO DEFECTS OR BURNING SMELL.  LTV REMAINS ACTIVATED.
